# SDR AWXA200700988

- Difficulty date: August 10, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 57,616 hours, 25,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 60640457
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - EEL - C-06 CHECK - NR 5963744, WHILE PERFORMING A FUNCTIONAL CHECK TO CHECK THE EMERGENCY ESCAPE LIGHTS, AFT RT AND FWD LT EMERGENCY DOOR  EPSU FAILED THE FUNCTIONAL CHECK.  REPLACED AFT RT AND FWD LT EMERGENCY DOOR EPSU IAW A320 AMM 33-51-38.
